# SDR AALA201706269033

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 8,517 hours, 887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR EMERGENCY EVACUATION SLIDE BUSTLE  IS LOOSE.  INSTALLED BUSTLE LATCH IAW AMM DMC B787-A-52-11-24.  OPERATIONAL CHECK GOOD.
